Cookies Policy
X

This site uses cookies. By continuing to browse the site you are agreeing to our use of cookies.

I accept this policy

Find out more here

Facial paresis after fludarabine treatment for advanced chronic lymphocytic leukaemia

No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.

Brill’s MyBook program is exclusively available on BrillOnline Books and Journals. Students and scholars affiliated with an institution that has purchased a Brill E-Book on the BrillOnline platform automatically have access to the MyBook option for the title(s) acquired by the Library. Brill MyBook is a print-on-demand paperback copy which is sold at a favorably uniform low price.

Access this article

+ Tax (if applicable)
Add to Favorites
You must be logged in to use this functionality

image of Haematologia

This case report discusses a case with advanced-stage chronic lymphocytic leukaemia (CLL) that presented with facial paresis after fludarabine treatment. A 68-year old patient with CLL (Rai classification, stage IV) was admitted to Gülhane Military Medical Academy for treatment. Fludarabine, 30 mg/m2 daily for 5 days, was given. Right facial paresis was observed at day 8 after administration of fludarabine. The general and psychiatric condition of the patient in myelosuppression did not permit aetiological investigation for paresis. Thereafter, the patient died due to septic shock. Possible aetiological reasons why the patient being treated for advanced-stage CLL had facial paresis after the administration of fludarabine ended are discussed.

10.1163/15685590260461110
/content/journals/10.1163/15685590260461110
dcterms_title,pub_keyword,dcterms_description,pub_author
6
3
Loading
Loading

Full text loading...

/content/journals/10.1163/15685590260461110
Loading

Data & Media loading...

http://brill.metastore.ingenta.com/content/journals/10.1163/15685590260461110
Loading

Article metrics loading...

/content/journals/10.1163/15685590260461110
2002-09-01
2016-12-02

Sign-in

Can't access your account?
  • Tools

  • Add to Favorites
  • Printable version
  • Email this page
  • Subscribe to ToC alert
  • Get permissions
  • Recommend to your library

    You must fill out fields marked with: *

    Librarian details
    Your details
    Why are you recommending this title?
    Select reason:
     
    Haematologia — Recommend this title to your library
  • Export citations
  • Key

  • Full access
  • Open Access
  • Partial/No accessInformation